MathSciNet Relay Station
MathSciNet bibliographic data
MR496814 (81h:53015) 53B20 (22E70 35A22)
Boyer, C. P.; Kalnins, E. G.; Miller, Willard, Jr. $R$-separable coordinates for three-dimensional complex Riemannian spaces. Trans. Amer. Math. Soc. 242 (1978), 355–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement